# SDR SWIA200718878

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 28,904 hours, 41,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5584 - MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  ADJUSTED UPPER AFT ROLLER ON PAX DOOR FRAME.  OPS CHECKS GOOD.
